# SDR 05FDEA03392

- Difficulty date: October 11, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-100
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 360 FLOORBEAM BL 0.  REJECTED BECAUSE CORROSION AND BARE METAL STILL PRESENT ON BOTTOM SIDE OF UPPER CHORD AND BL 0.  REPAIRED PER SRM 53-10-8.
